# SDR DALA14020749220

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 37,697 hours, 25,684 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Dislodged
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER QUICK RELEASE HANDLE CAME OUT OF DOOR ON CENTER CONSOLE.  SECURED COCKPIT DOOR LOWER HINGE RELEASE WIRE AND HANDLE.  DOOR OPS CHECKS GOOD.
